# SDR QXEA2009120301017

- Difficulty date: November 29, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 7,483 hours, 8,045 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Condition: Damaged
- Location: Mlg Door Arm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE TAKEOFF, AFTER F/O FINISHED HIS AFTER TAKEOFF FLOW, WE HAD "L DOOR R AND R DOOR" YELLOW LIGHTS ON LANDING GEAR PANEL "ON", FOLLOWED BY "OFF" DURING CLIMB WITH SPEED OF 140-160 KTS THESE LIGHTS CYCLED ABOUT 5 OR 6 TIMES RAN CHECK LIST. INTO RNO PERFORMED ALTERNATE GEAR EXTENSION. LANDING NORMAL.  FOUND LT MLG AFT DOORS PROX SENSOR OUT OF RIG, RIGGED PROX SENSOR. REPLACED LT MLG AFT DOORS MECHANISM ARM BUSHINGS DUE TO WEAR.  ADJUSTED RT MLG AFT DOORS DUE TO SAGGING.  SHIMMED RT AND L/H AFT GEAR DOORS LOCK LINKS AND PERFORMED OPS TEST OF LANDING GEAR EXTENSION AND RETRACTION SYS.  ACFT RETURNED TO SERVICE.
